My doctor increased the strength to 75 mg per day for a week, 100 mg for 1 week, 150 mg for another week, then 200 mg. I've experienced forgetfulness, very minor dry mouth, sedation, (NO drowsiness or sleepiness)Thanks for any response!
I have been on lamictal 300mg. for a long time, about 7 years and have never experienced what you have, I suggest you contact your Dr. , perhaps you need to readjust your dosage, maybe you are taking too much, or the Dr. might just change your mood stabilizer.
The side effects you are experiencing are not listed, which makes me wonder that this could be more serious than what if feels like, so contact your Dr. and inform him / her what you are going through right away.-
List of possible side effects:
All the best,
Hi 777krisc! I'm Anna.
I've been taking 400 mg per day of Lamictal a day for 4 years. Yes, I've experienced cotton mouth. I carry a bottle of water wherever I go.
I've experienced memory lapses, however I take three different meds, so the effect could be a combination of these meds.
My reaction to this med is that I notice an hour after I take them, I feel healthier and stronger, with more energy. For me, personally, it, and a med called Klonopin and Ambien for sleep.
I hope you find the answer to your question. It's smart to ask!
Anna a.k.a. pickles503
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jul 2010 • 3 answers
Posted 8 Jul 2013 • 2 answers
Posted 1 Jul 2014 • 2 answers
Posted 21 May 2015 • 2 answers
Posted 5 Feb 2016 • 4 answers